# SDR DALA2016100607202

- Difficulty date: October 5, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,945 hours, 17,069 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL LOWER SURFACE FOUND CHAFING AT RT WHEEL.  REPAIRED SRM 57-51-01 & 51-70-17.
